# SDR USAASB03079

- Difficulty date: June 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1010428
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE OVERHEAD EMERGENCY LIGHT SOCKET IN THE BULLNOSE AT SEAT 10D WAS DISLODGED.  MAINTENANCE REASSEMBLED SOCKET ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
